| Model Number |
C703 |
| Medical Device Problem Codes |
Contamination (1120); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The ca2 reagent lot number was 920240 with an expiration date of 31-jan-2027.On 08-apr-2026, the field service engineer (fse) found an issue at the cell rinse station related to the cleaning adjustment.The investigation is ongoing.
Event or Problem Description
The initial reporter complained of a discrepant low result for 1 patient sample tested for calcium gen.2 (ca2) on a cobas c 703 analytical unit.The initial result was 5.04 mg/dl.The repeat result was 8.87 mg/dl.The sample was repeated again with a result of 8.80 mg/dl.